BIROn - Birkbeck Institutional Research Online

Browse by Journal and Volume

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author(s) | Date | School or Research Centre | No Grouping
Jump to: M | P
Number of items: 2.


Murphy, S. and Paterson, Maura B. (2008) A geometric view of cryptographic equation solving. Journal of Mathematical Cryptology 2 (1), pp. 63-107. ISSN 1862-2976.


Paterson, Maura B. and Stinson, D.R. (2009) Two attacks on a sensor network key distribution scheme of Cheng and Agrawal. Journal of Mathematical Cryptology 2 (4), pp. 393-403. ISSN 1862-2976.

This list was generated on Sun Feb 7 18:45:16 2016 GMT.